# SDR ASAA2022082039576

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 24,886 hours, 7,826 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT14359
- Condition: Leaking
- Location: #1 Engine
- Part time: 24,886 hours, 7,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STEADY STREAM OF FUEL COMING FROM DRAIN LINE FOR HPTACC VALVE ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED THE #1 HPTACC VALVE PER B737-900 AMM 75-21-01-000-801-F00 / 75-21-01-400-801-F00.
